# SDR GTIA2023032737073

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,066 hours, 3,747 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT ON ARRIVAL. SMELL STARTED ON DECENT AND STOPPED AFTER TOUCH DOWN-PERFORMED GVI OF APU & ENGINES NO DEFECTS NOTED CONFIRMED ODOR ON PACK 2 REF. TSM 05-50-00-810-831 PERFORMED ECS CLEANING OF PACK 2 SYS USING APU AND ENGINES REF. AMM 21-00-00. PRECAUTIONARY R&R RECIRCULATION FILTERS REF. AMM 21-21-41. PRECAUTIONARY ACCOMPLISHED #1 & #2 ENG WASHES & APU STEAM CLEAN. NO ODORS NOTED AT THIS TIME. A/C OK  FOR CONT SERVICE
